# SDR AALA202504140323

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 67,697 hours, 28,652 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE EGT OVER TEMP ON TAKEOFF, EGT REACHED 962 DEGREES C FOR 20 SECONDS. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT LAS. INSPECTED NUMBER 1 ENGINE INLET AND EXHAUST. NO DEFECTS FOUND. ACCOMPLISHED FIM 77-05-00-810-801-F00 AND 77-21-00-810-801-F00. NO INDICATION FAULTS OR OTHER FAULTS NOTED.
